# SDR DLM88030713

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 42,138 hours, 34,218 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: UNK
- Part serial: UNK
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPT OVERHEAT LIGHT CAME ON AT 10000 FT. CONT TO CYCLETHE REST OF FLIGHT. LIGHT EXT ON THE GROUND.  FOUND LEAKS AT LT AUG VALVE AND LT HEAT EXCHANGER. THIGHTENED CLAMPS, PERFORMED HIGH POWER ENGINE RUN WITH BOTHENGINES NO LEAKS NOTED.
